# SDR ASAA2022111140775

- Difficulty date: November 11, 2022
- Submitted: November 15, 2022
- Operation: Air carrier
- Aircraft: N919AK
- Make and model: Boeing 737-9
- Aircraft serial: 44087
- Aircraft time: 5,596 hours, 1,739 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 5150552
- Part serial: LUD130
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 5,624 hours, 1,748 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER MAINT LIGHT ON OVERHEAD PANEL ILLUMINATED ON LANDING. GROUNDED - YES. MAINT LIGHT ILLUMINATED DUE TO ENG 2 IGNITION FAULTS. REMOVED & REPLACED RIGHT EXCITER IAW B737-9 AMM 74-11-01. PERFORMED POWER PLANT TESTS 18 & 19 IAW AMM 71-00-00. ALL TESTS GOOD. NO MSGS DISPLAYED. (REF LOGPAGE 60411329)
